# SDR SWAA2023071760761

- Difficulty date: June 19, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 71,145 hours, 42,399 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN PANEL 324AL LOWER CLIP IS CRACKED<[01] CRACKED ON VERTICAL FIN PANEL 324AL LOWER CLIP WITH NEXT DIMENSION L=3.220 TOOL USED CALIPER 2738; DUE:04/2024; DATE:04/2023 FOUND TO BE OUT LIMITS I.A.W SRM 55-30-01-0L-3 FOR IDENTIFICATION AND DUE TO NO ALLOWABLE DAMAGE IN SRM; IT WILL BE REPAIRABLE BY REPLACEMENT I.A.W SRM 51-10-02-0G PAR 9C;[02] REMOVED LOWER CLIP CRACKED OF PANEL 324AL I.A.W SRM 51-40-02-0G-0.;[03] RECEIVED; LOCATED AND DRILLED NEW LOWER RETAINER CLIP OF PANEL 324AL I.A.W SRM 51-40-05-0G-0 AND DWG 172A6123. OK TO INSTALL.;[04] VERIFIED STEPS 1; 2; 3.;[05] INSTALLED NEW LOWER RETAINER CLIP OF PANEL 324AL I.A.W SRM 51-40-02-0G-0 AND DWG 172A6123.;[06] VERIFIED STEP 5;[07] VERIFIED MEASUREMENTS TABLE.
